# SDR CALA2025082808227

- Difficulty date: August 27, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N19951
- Make and model: Boeing 787-9
- Aircraft serial: 36402
- Aircraft time: 51,152 hours, 4,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY PROX LIGHTS AT 33D AND 47F INOPERATIVE.  R & R BOTH FLOOR PROX EMERGENCY LIGHTS AT 33D AND 47F PER AMM 33-51-06, OPS CHECK GOOD.
